Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 960798, 7 pages
http://dx.doi.org/10.1155/2013/960798
Research Article

The Simplest Equation Method and Its Application for Solving the Nonlinear NLSE, KGZ, GDS, DS, and GZ Equations

Department of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 17 September 2013; Revised 7 November 2013; Accepted 7 November 2013

Academic Editor: Anjan Biswas

Copyright © 2013 Yun-Mei Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun-Mei Zhao, Ying-Hui He, and Yao Long, “The Simplest Equation Method and Its Application for Solving the Nonlinear NLSE, KGZ, GDS, DS, and GZ Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 960798, 7 pages, 2013. doi:10.1155/2013/960798